# SDR 9702962299

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370, THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW REDUCED NR 2 ENGINE TO IDLE AND ELECTED TO DECLARE AN EMERGENCY.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL CONTROL, LEAK AND OPERATIONAL CHECK OK.
